# SDR C2XA07ON051

- Difficulty date: December 24, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 4,873 hours, 2,620 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct Clamp
- Part number: 54722250
- Condition: Loose
- Location: Nr 2 Engine
- Part time: 4,873 hours, 2,620 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 210 - SMF TO ONT - FLIGHT CREW REPORTED E2 ITT JUMPED 110 DEGREES AFTER T/O WITH WF INCREASE & N1 DROP-BLEED SELECTION ONLY 10 DEGREES.  MX PERSONNEL RE-ADJUSTED AND TORQUED V-BAND CLAMP OPERATIONALLY CHECKED SATISFACTORY AND A/C WAS RELEASED TO RETURN FOR SERVICE.
